# SDR ASMF200603014

- Difficulty date: March 26, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737724
- Aircraft serial: 33787
- Aircraft time: 6,854 hours, 3,593 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE THAT THE SPEED BRAKES DO NOT ARM LIGHT TURNED ON WHEN THE FLAPS WERE SELECTED AT 5 DEGREES.  THE REPORT WAS DEFERRED BY MEL 27-7.  DURING OVERNIGHT CHECK THE FIM PROCEDURE 27-62 TASK 802 WAS ACCOMPLISHED, TESTED CORRECT.
